MathSciNet Relay Station
MathSciNet bibliographic data
MR1882237 37K25 (37K10 53A04)
Chou, Kai-Seng; Qu, Changzheng Integrable equations arising from motions of plane curves. Phys. D 162 (2002), no. 1-2, 9–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement